# SDR 2HGR2021043001

- Difficulty date: April 24, 2021
- Submitted: May 1, 2021
- Operation: General aviation
- Aircraft: N393SG
- Make and model: Cessna 525B
- Aircraft serial: 525B0377
- Aircraft time: 3,341 hours, 2,405 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: APTE304A200G
- Part serial: 793211403
- Condition: Fluctuates
- Location: Lt Eng Oil Press
- Part time: 3,341 hours, 2,405 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT TOOK OFF FROM KCRQ TO KSLC, AFTER APPROXIMATELY HALF AN HOUR INTO THE FLIGHT AT FL390 & CRUISE, CREW NOTICED L/E OIL PRESSURE INDICATOR CONSISTENTLY FLUCTUATES BETWEEN RED & GREEN, BUT NO ANNUNCIATOR MASTER CAUTION FLASHED. CREW FOLLOWED QRH & WAS ABLE TO CONTINUE WITHOUT ANY FURTHER ISSUES.
